# SDR FDEA201704081120

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN AT THE NR 12 SLAT TRACK CUT OUT OUTBOARD AFT CORNER HAS A .400 INCH  CRACK.  REPAIRED IAW SRM 57-10-00, FIG 68, PAGE 215, SHEET 1 OF VOL 1.
